# SDR SWAA2022021818953

- Difficulty date: August 28, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,752 hours, 24,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H FLOOR TRANSITION ANGLE HAS CORROSION AROUND SEVERAL FASTENER HOLES BETWEEN STA 440-460 . / R/R TRANSITION ANGLE FROM STA. 400 TO STA.500 D ; PER SRM. 51-10-02 AND SPLICE REPAIRED PER SRM. 53-00-53-2R-5
